# SDR ASAA2017010719400

- Difficulty date: January 7, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,932 hours, 11,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A123U6
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR WEB HAS CORROSION BETWEEN BS 787 AND 847, RBL 21-28. ACFT GROUNDED.  REMOVED AND REPLACED THE WEB IAW DWG 146A8123 REV C AND SRM 51-40-02,
